# SDR C1HA200193015

- Difficulty date: August 7, 2001
- Submitted: August 15, 2001
- Operation: Air carrier
- Aircraft: N293AS
- Make and model: Boeing 727212
- Aircraft serial: 21348
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Flow Valve
- Part number: 39608831
- Part serial: P1443
- Condition: Failed
- Location: L/H
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

Could not control pressurization after takeoff in all modes. Overweight landing made at 175,000lbs. back at MSP.ACTION TAKEN:R&R'd L/H flow control valve pressurized A/C ops check normal A/C OK for service. Also secured ground wire. Overweight landing inspection accomplished no defects noted.
